Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 5, pp 856–861 | Cite as

A model of zero width slits for an orifice in a semitransparent boundary

  • I. Yu. Popov
Article
  • 17 Downloads

Keywords

Width Slit Semitransparent Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Albeverio, F. Gesztery, R. Hoegh-Kron, and H. Holden, Solvable Models in Quantum Mechanics, Springer-Verlag, Berlin-New York (1988).Google Scholar
  2. 2.
    B. S. Pavlov, “The theory of extensions and explicitly solvable models,” Uspekhi Mat. Nauk,42, No. 6, 99–131 (1987).Google Scholar
  3. 3.
    I. Yu. Popov, “The extension theory and diffraction problems,” in: Lecture Notes in Physics, Springer-Verlag, Berlin-New York (1989),324, pp. 218–229.Google Scholar
  4. 4.
    I. Yu. Popov, “Justification of a model of zero width slits for the Neumann problem,” Dokl. Akad. Nauk SSSR,313, No. 4, 806–811 (1990).Google Scholar
  5. 5.
    I. Yu. Popov, “Justification of a model of zero width slits for the Dirichlet problem,” Sibirsk. Mat. Zh.,30, No. 2, 103–108 (1989).Google Scholar
  6. 6.
    I. Yu. Popov, “The extension theory and the localization of resonances for domains of trapping type,” Mat. Sb.,181, No. 10, 1366–1390 (1990).Google Scholar
  7. 7.
    S. G. Mikhlin, Integral Equations and Their Applications to Problems of Mechanics, Mathematical Physics, and Engineering [in Russian], Gosudarst. Izdat. Tekhn. Teor. Lit., Moscow-Leningrad (1949).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • I. Yu. Popov

There are no affiliations available

Personalised recommendations